# SDR QXEA2014030900219

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 30,771 hours, 32,161 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070503
- Part serial: JAN060152
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BRAKE RELEASE FOR TAXI, THE ACFT WOULD NOT MOVE.  ENGINE POWER AND A PUSHBACK TUG HAD NO EFFECT.  FOUND DURING OPERATION OF THE NR 1 HYD SYSTEM THAT THE LEFT BRAKES WOULD NOT RELEASE.  PARKING BRAKE SYSTEM OK. REPLACED BRAKE CONTROL VALVE IAW AMM 32-42-06-00-801/400-801. RETURNED TO SERVICE.
